MAUDE Adverse Event Report: MMJ, S.A. DE C.V.(USD) MALLINCKRODT; AIRWAY, NASOPHARYNGEAL

MMJ, S.A. DE C.V.(USD) MALLINCKRODT; AIRWAY, NASOPHARYNGEAL
Model Number 8888247056
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use, the device had chinese label issue.It was stated that 3 boxes of the received device were showing different manufacturing date.The customer indicated no patient involvement.

Brand Name
MALLINCKRODT
Common Device Name
AIRWAY, NASOPHARYNGEAL
Manufacturer (Section D)
MMJ, S.A. DE C.V.(USD)
ave. henequen no 1181 desarrol
ciudad juarez,ci 32590
MX  32590
MDR Report Key7465060
Report Number2936999-2018-00308
Device Sequence Number1543085
Product Code BTQ
UDI-Device Identifier60884521133124
UDI-Public60884521133124
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K760125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2022
Device Model Number8888247056
Device Catalogue Number8888247056
Device Lot Number17L0201JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1